Bounds for inclusion measures of convex bodies

Xiong Ge Tongji University Cheung Wing-Sum The University of Hongkong Li Deyi Wuhan University of Science and Technology

Convex and Discrete Geometry mathscidoc:1702.40006

Advances in Applied Mathematics, 41, (6), 584–598, 2008.12
By using the method of mixed volumes, we give sharp bounds for inclusion measures of convex bodies in n-dimensional Euclidean space. In the special cases where the random convex body is the unit ball or when n = 3, neater and simpler bounds are obtained. All the associated inequalities proved are new isoperimetrictype inequalities.
Convex body; Inclusion measure; Mixed volume; Quermassintegral
[ Download ] [ 2017-02-28 12:58:04 uploaded by xiongge ] [ 376 downloads ] [ 0 comments ]
@inproceedings{xiong2008bounds,
  title={Bounds for inclusion measures of convex bodies},
  author={Xiong Ge, Cheung Wing-Sum, and Li Deyi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228125804341400564},
  booktitle={Advances in Applied Mathematics},
  volume={41},
  number={6},
  pages={584–598},
  year={2008},
}
Xiong Ge, Cheung Wing-Sum, and Li Deyi. Bounds for inclusion measures of convex bodies. 2008. Vol. 41. In Advances in Applied Mathematics. pp.584–598. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170228125804341400564.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved